# SDR FDKA200610297

- Difficulty date: October 19, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N838MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145384
- Aircraft time: 13,261 hours, 12,690 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6011 RIC-MCO (0335 PHX LCL).  ROW 3 TO ROW 7 EMERGENCY EXIT FLOOR LIGHTS INOP.  MX SECURED CONNECTION AND OPS CHECK NORMAL.
